# SDR DALA1314620674

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 68,433 hours, 30,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24D EMERGENCY PATH LIGHT INOPERATIVE.  FOUND LAMP TO FLOOR CABLE BROKE. REPLACED IAW 20 .  OPS GOOD.
